MathSciNet Relay Station
MathSciNet bibliographic data
MR1922592 39A10 (39A11 39A12 39A20)
Papaschinopoulos, G.; Schinas, C. J. Oscillation and asymptotic stability of two systems of difference equations of rational form. J. Differ. Equations Appl. 7 (2001), no. 4, 601–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement